# SDR FDEA201501230265

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 71,527 hours, 18,949 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Part number: 3217171
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE T HANDLE LOOSE.  SECURED LOOSE PARKING T HANDLE IAW AMM 32-44-01.
